# SDR VNAA0103004

- Difficulty date: March 4, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Aircraft time: 14,725 hours, 13,200 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Part number: 001B574A2000005
- Part serial: 9055
- Condition: Failed
- Location: Rt Wing
- Part time: 1,856 hours, 1,589 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT THE FLIGHT CREW RECEIVED A RIGHT WING MIDDLE AIRFOIL DEICE FAIL  MESSAGE.  THE FLIGHT CREW RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT MIDDLE LEADING EDGE ASSEMBLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL  30-10-00.  OPERATIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
